Journal article icon

Journal article

Aeroelastic Control of Long-Span Suspension Bridges

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1115/1.4003723

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Engineering Science
Role:
Author
Journal:
JOURNAL OF APPLIED MECHANICS-TRANSACTIONS OF THE ASME More from this journal
Volume:
78
Issue:
4
Pages:
041018-041018
Publication date:
2011-07-01
DOI:
ISSN:
0021-8936
Pubs id:
pubs:239986
UUID:
uuid:cd50e4c4-9f90-49cf-8bc9-418679df3137
Local pid:
pubs:239986
Source identifiers:
239986
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP